# SDR 2000UALA00612

- Difficulty date: October 22, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 33,635 hours, 5,395 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: 214C40171
- Condition: Malfunctioned
- Location: Indicator Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SEAT BELT AND ALL LAV RETURN TO SEAT LIGHTS STAY ON WITH SEAT BELT SWITCH IN AUTO, AND FLAPS AND GEAR UP.  *S/D*  ISOLATED PROBLEM TO ALT PRESSURE SWITCH S467.  REPLACED SWITCH, GROUND OPS CK SYSTEM NORMAL PER MM 33-24-00.
